Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18691


Title: Remarks on free Bieberbach groups
Authors: 陳永秋
Tan, Eng Tjioe
Date: 1988-12
Issue Date: 2008-12-24 13:29:23 (UTC+8)
Abstract: Recent results on the Gupta representation of the unique stem cover of a free Bieberbach group lead to explicite determination of its Schur multiplicator. The aim of this note is to estimate the free-abelian rank of the Schur multiplicator, using only the 8-term Eckmann-Hilton-Stammbach exact homology sequence induced by the free Bieberbach group modulo its nontrivial center. The note ends with a discussion about the structure of torsion-free Bieberbach groups constructed by S.Rosset. © 1988 Springer-Verlag.
Relation: Manuscripta Mathematica, 60(4), 477-486
Data Type: article
DOI 連結: http://dx.doi.org/10.1007/BF01258665
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML868View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing